1. Health
You can opt-out at any time. Please refer to our privacy policy for contact information.

Discuss in my forum

Does Lamictal Cause Memory Loss?

By

Updated June 20, 2014

MichelleR, a member of our forum, asks about Lamictal and memory loss. She shares, "I take Lamictal currently at 125 mg. I don't take any other psych meds besides my Lamictal. My big problem is my memory. My short term memory sucks. I can't remember anything. It's in one ear out the other. But, I don't know if it's the meds or just my racing thoughts."

Some resources list "concentration problems" as a rare side effect of Lamictal, generic name Lamotrigine, so it is possible that your memory loss issues could be caused by the medication. This is most certainly something you should discuss with your doctor.

Following are some additional resources for information on this medication:

Lamotrigine [Lamictal] - Side Effects
Voices of Experience: About Lamotrigine [Lamictal]
Links Library

©2014 About.com. All rights reserved.

We comply with the HONcode standard
for trustworthy health
information: verify here.